# SDR ABXA9701331

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 5910055511
- Condition: Separated
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LT OUTBOARD SPOILER PANEL SEPARATED AT THE CENTER FITTING.  REMOVED AND REPLACED THE OUTBOARD SPOILER PANEL IAW ABX DC9 MM SUPP 27-61-1.
